My H1N1 Shot Side Effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

catpower
Regular Member


Date Joined Nov 2008
Total Posts : 192
   Posted 11/19/2009 9:40 PM (GMT -7)   
Hi everyone. I haven't been on in a while, mostly b/c my Crohn's has been in remission. Yesterday, the doctor even agreed that I can try going off of Imuran! However, he urged me to get the H1N1 shot, and I got it tonight.

After the shot, I went from feeling really well to throwing up within an hour. In addition to vomiting, I have had the chills and horrible D (the colonoscopy prep kind).

I guess the good news is that after enduring Crohn's flares, this is a piece of cake (I definitely have abdominal cramping, but it's nothing compared to flare-up pain).

Anyway, I just thought I'd share this experience. Hopefully this does not trigger a flare for me. I have never felt better in my life than I have for the past few months (until now).
Dx with Crohn's Colitis; Meds: Pred and Imuran; female in late 20s.


AzJohnny
Regular Member


Date Joined Sep 2006
Total Posts : 171
   Posted 11/20/2009 12:40 AM (GMT -7)   
Wow catpower, I sure hope the vaccine doesn't cause you to flare. Please let us know how you feel over the next couple of days.

Hope you're feeling better already.
AzJohnny
 
I feel a whole lot more the way I do now than I did a little while ago.


lilcrohnieUK
Regular Member


Date Joined Dec 2007
Total Posts : 414
   Posted 11/20/2009 1:30 AM (GMT -7)   
Which shot did you get?

I had mine on saturday and by tuesday I was at the doctors because of the vomiting and pain (which was pretty close to the same amount of pain I had when I had a partial obstruction!) I still have some cramping but nowhere near as bad and I finally stopped throwing up (have been taking tramadol and anti-sickness pills though), I was absolutely terrified it was going to cause my Crohn's to flare. I'm back to the doctors today and might ask for a calprotectin test or something just to make sure theres no nasty bugs or activity going on. So 6 days on and I'm still not quite right, I'm not getting the second dose thats for sure!
 
 


Crohny93
Regular Member


Date Joined Mar 2008
Total Posts : 118
   Posted 11/21/2009 10:13 AM (GMT -7)   
Wow, thats crazy, because I got the H1N1 shot about 10 days ago, it caused me to flare so bad. I havent had a flare in almost a YEAR. Im just so frustrated right now, because I feel like this is so unfair.

conorconan1
Regular Member


Date Joined Oct 2008
Total Posts : 245
   Posted 11/21/2009 1:33 PM (GMT -7)   
That would be the mercury inside the drug that they are injecting into your body.
DX November 2008 - after years of searching for an answer
 
Prednisolone back up to 60mg as of the 24/2  asacol, 3000mg -Omeprazole 40mg (according to doc, it helps with intestine ulcers) - Buscopan 10mg (a daily) Remedeine 30mg-Probiotic


sr5599
Veteran Member


Date Joined Aug 2007
Total Posts : 1202
   Posted 11/21/2009 2:42 PM (GMT -7)   
Interesting. I had the H1N1 a week ago and felt nothing. My arm was even less sore than the seasonal flu shot.

The seasonal flu shot contains mercury too...
1 fistula, crohn's colitis, limited to large intestine
Compounded budesonide 3mg/daily, Started Cimzia first dose 2/10/09. Dx Osteoporosis 10/08 started Forteo 1/27/09


catpower
Regular Member


Date Joined Nov 2008
Total Posts : 192
   Posted 11/25/2009 3:03 PM (GMT -7)   
Hi everyone. I wanted to update you to let you know that (knock on wood) the vaccine reaction has not resulted in me flaring again. I have recovered and feel just fine right now. I am lucky, because I have talked to others who have had the opposite happen.
Dx with Crohn's Colitis; Meds: Pred and Imuran; female in late 20s.


lilcrohnieUK
Regular Member


Date Joined Dec 2007
Total Posts : 414
   Posted 11/25/2009 3:11 PM (GMT -7)   
Thats good same here with mine, feeling better everyday and all my test results that they did last week in the docs have come back clear for infections and inflammation etc so its very unlikely to be anything else other than the vaccine that caused all that pain and vomiting! I just hope that one dose of the vaccine is enough to protect me as I'm not chancing another!

Make sure you report the side-effect though, from what I've heard gastro-intestinal side-effects will get bumped up to "common reactions" soon as a lot of people are suffering apparently but it all needs to be reported.
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 5:20 AM (GMT -7)
There are a total of 2,733,417 posts in 301,117 threads.
View Active Threads


Who's Online
This forum has 151256 registered members. Please welcome our newest member, Monkeyjungle.
228 Guest(s), 2 Registered Member(s) are currently online.  Details
Tagier, tickbite666


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer